13 Aug 2009
Bisacodyl is a stimulant laxative. It causes the muscles in the intestine to contract and stools are passed. It is used for short term relief of constipation. Long term use can cause diarrhea, and lower blood potassium and other important electrolytes which can be dangerous.
It should not be used for weight loss. There are safer and more effective medicines on the market. Talk to your doctor or pharmacist.
- Bisacodyl Information for Consumers
- Bisacodyl Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bisacodyl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
All I have heard is its impossible to lose weight even w/ exercise and diet. I am currently on Lexapro and have been gaining weight since I started. ...
3 answers • 6 Feb 2010
My weight has been increasing over the last few years, I binge on carbohydrates ; crisps, bread, biscuits. I can't seem to stop eating at times. ...
2 answers • 9 May 2010
Fleet Bisacodyl - I am a paraplegic and have been using the fleet enema bisacodyl for over 20+years?
... now. I use it every other day and have not experienced most of the symtoms. Now I can't get it and I have no idea what else to use. please ...
1 answer • 6 Apr 2011
dr perscribed it to help me lose weight cause by taking 2000mg of Depakote a night and cause alot of steroid weight that is very HARD TO LOSE. HELP???
2 answers • 19 May 2014